Mean values for continuous functions on a compact group
Portugaliae mathematica (1956)
- Volume: 15, Issue: 4, page 105-110
- ISSN: 0032-5155
Access Full Article
topHow to cite
topWeston, J.D.. "Mean values for continuous functions on a compact group." Portugaliae mathematica 15.4 (1956): 105-110. <http://eudml.org/doc/114774>.
@article{Weston1956,
author = {Weston, J.D.},
journal = {Portugaliae mathematica},
keywords = {Group Theory},
language = {eng},
number = {4},
pages = {105-110},
publisher = {Sociedade Portuguesa de Matemática},
title = {Mean values for continuous functions on a compact group},
url = {http://eudml.org/doc/114774},
volume = {15},
year = {1956},
}
TY - JOUR
AU - Weston, J.D.
TI - Mean values for continuous functions on a compact group
JO - Portugaliae mathematica
PY - 1956
PB - Sociedade Portuguesa de Matemática
VL - 15
IS - 4
SP - 105
EP - 110
LA - eng
KW - Group Theory
UR - http://eudml.org/doc/114774
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.